Yes birthcontrol does have influence on the levels but have to think in which direction again. I would not worry about that too much though since it's a consistent thing.
this is just my personal experience, I stopped birthcontrol hoping it would help, ow my it only made me more unstable, periods got even more heavy, more cramps, constant migraines, anyway point being it only made me more miserable. (3 weeks out of 4 things got messed up even more). tried another brand which did not help either, non stop migraines. I'm back on my regular one (for a long time again) and for me that's just what is best, for now that is. so influence yes but does not have to be a bad thing. Cannot talk for others though, but do what feels best to you. If you feel best on BC, be back on BC,just my 2 cents.
uhm as for Vit D (sorry must have overlooked that earlier), I think you best check into Vit D3 and 5,000 daily is to my knowledge a good dosage to bring things up.